Ideal Protein Diet - TOM - irregularities anyone? (apology to the men on this forum)




ALM2000
12-16-2012, 05:28 PM
I understand that IP has certain side-effects (http://www.erichsenwellness.com/wp-content/uploads/2012/01/FEMALE__ISSUES__AND__THE__IDEAL__PROTEIN__DIET.pdf ), one of them being irregular menstrual cycles.

This is month 3 for me and I had a feeling that last week's weigh-in would not be good. I have had my TOM for over 2 weeks (I am regular, not pregnant and not menopausal) and felt so bloated no matter how much water I drank. In fact, I was not hungry during the week and had to force myself to stick to IP protocol.

Has anyone experienced this? If so, are there any tips to deal with this and get my body back to normal?

Thanks!


Calisto
12-16-2012, 08:12 PM
I have had no issues, actually it has made me more regular as I would go months without it.

But my friend at work who has never had problems would have hers every 2 weeks finally at 6 weeks it went back to normal.

Dinie89
12-16-2012, 08:15 PM
i have only been on IP for one month - last week was my TOM and i was regular to i knew the day i started and ended -- my TOM lasted 9 days from beg to end -- i talked to my coach about it cause i thought 9 was really strange and she just said its a common side affect and not to worry to me -- but i found it soooooooo hard to stay on IP those 9 days i just for creative and made some of the recepies off here to help =)


sahmmommy2
12-16-2012, 08:18 PM
I've seen quite a few threads about this. Yes, some ladies do get very irregular. Make sure you are using backup BC to the pill because that will also not be as effective while on this diet.

scorbett1103
12-16-2012, 08:23 PM
I happened to notice in your signature that you are just coming off having quite a few big loss weeks in a row - that may explain why you've had an extended TOM. All that estrogen flooding your system (I wonder how much estrogen is stored in 13lbs of fat? That's what you've lost in the last month) is going to mess with things. I WOULD suggest you talk to your doctor if it's been heavy flow for that long, just to make sure you aren't experiencing anemia, but if it's been light for that long, I'd thank IP and all that weight loss :)

Billster
12-17-2012, 10:37 AM
From what my doctor says long periods when you lose weight is a good thing! its releasing all the built up estrogen that’s been storing in your fat. Pain in the bum however think of it as a positive thing!

eandc2006
12-17-2012, 02:07 PM
I have not had particularly longer periods...just continuous spotting it seems. For example, I stopped phase 1 12/7/12 and have had spotting here and there. I am happy to hear its the releasing of estrogen stored in fat. By bye.

ALM2000
12-17-2012, 11:30 PM
I happened to notice in your signature that you are just coming off having quite a few big loss weeks in a row - that may explain why you've had an extended TOM. All that estrogen flooding your system (I wonder how much estrogen is stored in 13lbs of fat? That's what you've lost in the last month) is going to mess with things. I WOULD suggest you talk to your doctor if it's been heavy flow for that long, just to make sure you aren't experiencing anemia, but if it's been light for that long, I'd thank IP and all that weight loss :)

I didn't consider the light times, only the last heavy one. Thank you for the information. I'm going to my OB to make sure everything is OK.

ALM2000
12-17-2012, 11:31 PM
From what my doctor says long periods when you lose weight is a good thing! its releasing all the built up estrogen thatís been storing in your fat. Pain in the bum however think of it as a positive thing!

Thanks! That's good to know. I'm finally off my TOM.